# SDR SWIA202158260

- Difficulty date: March 30, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT AT FS329.41 DD6 IS CORRODED.     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACE PAX DOOR CLEAT AT FS329.41 DD6 DUE TO CORROSION FOUND TO BE OUT OF LIMITS. REF DWG 601R1702 REV NC AND CRJ 700 SRM 51-42-06-001-001-A01 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10)
